MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PW PIN PULLER; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS INC US PW PIN PULLER; KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Model Number 96-6515
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pin puller has become sprung and pins are able to be pulled but the pin becomes stuck in the instrument.Not detrimental to patient just inconvenience to customers utilizing instrument.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: e1 facility name if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: b3, h6 (medical device problem code).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with the reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PW PIN PULLER
Common Device Name
KNEE INSTRUMENT : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10936578
Report Number1818910-2020-25970
Device Sequence Number10938350
Product Code HWB
UDI-Device Identifier10603295248637
UDI-Public10603295248637
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-6515
Device Catalogue Number966515
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer11/16/2020
01/05/2021
Initial Report FDA Received Date12/02/2020
Supplement Report FDA Received Date12/06/2020
01/06/2021
Patient Sequence Number1